(P, Q)-Lucas polynomial coefficient inequalities of the bi-univalent function class


AKGÜL A.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.5, pp.2170-2176, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1903-38
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2170-2176

Abstract

Recently, Lucas polynomials and other special polynomials gained importance in the field of geometric function theory. In this study, by connecting these polynomials, subordination, and the Al-Oboudi differential operator, we introduce a new class of bi-univalent functions and obtain coefficient estimates and Fekete-Szego inequalities for this new class.